Publications in Refereed Journals (h-index 11, Google Scholar citations 366)

  1. E Hight*, T Oraby, J Palacio*, E Suazo, On persistence of superoscillations for the Schrödinger equation with time‐dependent quadratic Hamiltonians, Mathematical Methods in the Applied Sciences 43 (4), (2020) 1660-1674.
  2. T Oraby, J Palacio*, E Suazo, CMMSE on explicit and numerical solutions for stochastic PDEs: Fisher and Burgers equations, Computational and Mathematical Methods, proceedings (2020).
  3. Suazo, E., Suslov, S. K., Kryuchkov, S. I.  Time-Dependent Photon Statistics in Variable Media. Mathematical Methods in the Applied Sciences, 42, (2019) 5040–5051.
  4. Flores, S.*, Hight, E.*, Olivares-Vargas, E.*, Oraby, T., Palacio, J.*, Suazo, E., Yoon, J. Exact and numerical solution of stochastic Burgers equations with variable coefficients. Discrete and Continuous Dynamical Systems, Series S.
  5. Erwin Suazo and Sergei Suslov. "An Integral Form of the Nonlinear Schrodinger Equation with Variable Coefficients," Progress In Electromagnetics Research Symposium, PIERS-Toyama 2018 - Proceedings, Vol. 2018-August, August 2018: 1214-1220.
  6. E. Pereira*, E. Suazo, J. Trespalacios*, Riccati-Ermakov systems and explicit solutions for variable coefficient reaction-diffusion equations, 329, (July (3rd Quarter/Summer) 2018): 278-296.
  7.  Jose Escorcia* and Erwin Suazo. "Blow-up results and soliton solutions for a generalized variable coefficient nonlinear Schrödinger equation ," Applied Mathematics and Computation no. 301 (May 2017): 155-176. 
  8. E. Suazo, G. Amador*, K. Colon*, N. Luna*, G. Mercado*, and E. Pereira*. "On Solutions for Linear and Nonlinear Schrödinger Equations with Variable Coefficients: A Computational Approach," Symmetry 8, no. 6 (May 2016).
  9. C. Koutschan, E. Suazo and S. K. Suslov, Fundamental laser modes in paraxial optics: from computer algebra and simulations to experimental observation. Applied Physics B. 2015:1-22.
  10.  (with P. B. Acosta-Humánez, S. I. Kryuchkov  and S. K. Suslov) Degenerate parametric amplification of squeezed photons: explicit solutions, statistics, means and variances. Journal of Nonlinear Optical Physics & Materials. 2015;24 (02):1550021.
  11. (with P. B. Acosta-Humánez) Liouvillian propagators and degenerate parametric amplification with time-dependent pump amplitude and phase. Analysis, Modelling, Optimization, and Numerical Techniques. 2014;121 of the series Springer Proceedings in Mathematics & Statistics:295-307
  12. (with S. K. Suslov and J. Vega-Guzman) The Riccati System and a Diffusion-Type Equation. Mathematics. 2014; 2(2): 96-118.
  13. (with P. B. Acosta-Humánez) Liouvillian propagators, Riccati equation and differential Galois theory, J. Phys. A: Math. Theor. 46 (2013) 455203
  14. (with A. Mahalov and S. K. Suslov) Spiral laser beams in inhomogeneous media, Optics Letters, Vol. 38, (2013) Issue 15, pp. 2763-2766
  15. (with S. K. Suslov) Soliton-like solutions for nonlinear Schrödinger equation with variable     quadratic Hamiltonians, Journal of Russian Laser Research (2012) Volume 33, Issue 1, pp 63-83.
  16. (with S. K. Suslov and J. M. Vega) The Riccati differential equation and a diffusion-type equation. New York J. Math. 17a (2011) 225–244.
  17. (with R. Cordero-Soto and S. K. Suslov) Quantum integrals of motion for variable quadratic Hamiltonians. Annals of Physics, Vol 325, vol 9, (Sept 2010), 1884-1912.
  18. (with R. Cordero-Soto and S.K. Suslov) Models of damped oscillators in quantum mechanics, Journal of Physical Mathematics, vol 1 (2009), 27-42.
  19. (with R. Cordero-Soto, R. Lopez and S.K. Suslov) Propagator of a Charged Particle with a Spin in Uniform Magnetic and Perpendicular Electric Fields, Lett. Math. Phys., vol 84 n. 2-3 (June 2008), p.159-178.
  20. Hypothesis for the hemicontinuity of multivalued contraction mappings. (Spanish), Lect. Mat. vol 26 n. 2 (2004), p. 139.

Articl         Preprints

21. (with S.I. Kryuchkov and S.K. Suslov) On photon statistics in variable media,  Supplementaty material.

22. (with A. Mahalov and S. K. Suslov) Solution of the vector stochastic wave equation in strongly inhomogeneous random media, under preparation.

23. (with S. K. Suslov) Cauchy problem for Schrödinger equation with variable quadratic Hamiltonians, under preparation.

24. On Schrödinger equation with time-dependent quadratic Hamiltonian in Rd, arXiv:0912.2113.

Other Publications

1.   Review for Mathematical Reviews of the paper: "Spectral Analysis of Quantum Hamiltonians,” Fall 2012.

2.   Review for Mathematical Reviews of the paper: "Constant modulus solutions of linear and nonlinear Schrödinger equations,” Geometric Methods in Physics-Proceedings of the XXVII Workshop on Geometric Methods in Physics (2008).

3.   Review for Mathematical Reviews of the paper: "Transverse spectral stability of small periodic traveling waves for the KP equation," Stu. Appl. Math. 126 (2011), no. 2, 157-185.

4.   Review for Mathematical Reviews of the paper: "Nonclassical properties of a model for modulated damping under the action of an external force," Appl. Math. Inf. Sci. 5 (2011), no. 3, 570-588.

5.   "Canguro Matematico 2010,” mathematical editor, Department of Mathematical Sciences, University of Puerto Rico, Mayagüez, 2010.

6.   "Fundamental Solutions of some Evolution Equations,” Ph.D. Dissertation, Arizona State University, September 2009.

7.   "Introduction to Multivalued Functions," Undergraduate term paper, National University of Colombia, December 2000.